# SDR CALA2018080601754

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,475 hours, 24,485 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Auto Thrust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTION OF TAKEOFF AT 70 KTS,  DUE TO AN AUTO THRUST INOPERATIVE MESSAGE ON THE ECAM.  MAINTENANCE PERFORMED AFS AND LAND VERIFY TESTS, WITH NO FAULTS NOTED. OPS CHECKED GOOD.
